January #109 : Warning Sign - by David Gelman, MD

POZ - Health, Life and HIV
Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:

Back to home » Archives » POZ Magazine issues




Table of Contents

The English Patients

A Bitter Pill

2004 Fight for Our Lives

Strange Days Indeed

The Justice League

In Memoriam

Coming Up for Air

California, Here I Cum

Pegged!

Pos & Neg

Story Lady

New Year's Revelations

New Year's Resolutions 2005!

Briefs

Flesh It Out

Warning Sign

Ensure Thing

Lipo-Smacking Activism

A Shot in the Dark: The Flu-Vax Scandal and Tips

Just

Founder's Letter

Mailbox



Most Popular Lessons

The HIV Life Cycle

Shingles

Herpes Simplex Virus

Syphilis & Neurosyphilis

Treatments for Opportunistic Infections (OIs)

What is AIDS & HIV?

Hepatitis & HIV


email print

January 2005

Warning Sign

by David Gelman, MD

Are you on an HIV protease inhibitor (PI) and erythromycin? If so, read on: Some meds—including ritonavir and other PIs—raise blood levels of erythromycin and may lead to life-threatening arrhythmias (irregular heartbeat) when taken with the commonly prescribed antibiotic. Other erythro-level boosters: heart meds diltiazem and verapamil and antifungals ending in -conazole. Erythro’s sister drugs Zithromax (azithromycin) and Biaxin (clarithromycin) may affect heart rhythms, too.




[Go to top]

Join POZ Facebook Twitter Google+ MySpace YouTube Tumblr Flickr
Quick Links
Current Issue

HIV Testing
Safer Sex
Find a Date
Newly Diagnosed
HIV 101
Disclosing Your Status
Starting Treatment
Help Paying for Meds
Search for the Cure
POZ Stories
POZ Opinion
POZ Exclusives
Read the Blogs
Visit the Forums
Job Listings
Events Calendar


    andais
    Red House
    West Virginia


    romanticseattle
    Tacoma
    Washington


    pevans
    San Francisco
    California


    jacob2608
    Panama City Beach
    Florida
Click here to join POZ Personals!
Ask POZ Pharmacist

Talk to Us
Poll
Do you work with your doc to design your own treatment regimen?
Yes
No

Survey
PrEP Course

more surveys
Contact Us
We welcome your comments!
[ about Smart + Strong | about POZ | POZ advisory board | partner links | advertising policy | advertise/contact us | site map]
© 2014 Smart + Strong. All Rights Reserved. Terms of use and Your privacy.
Smart + Strong® is a registered trademark of CDM Publishing, LLC.